# SDR RRXA000824

- Difficulty date: April 4, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DOUGLAS
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND ELONGATED HOLES IN THE UPPER CARGO COMPT SEAT TRACK C4-R3, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  DISCREPANT HOLES WITHIN ALLOWABLE LIMITS, INSTALLED SEAT TRACK IAW DC-8 SRM 53-2-3, EA NR 77-994CF AND EO NR 99-235 WITH APPROVED 8110-3 DATED 1-23-00.
